• 2816 Citations
  • 27 h-Index
1992 …2020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 2816 Citations
  • 27 h-Index
  • 74 Article
  • 11 Conference contribution

A first step towards combating fake news over online social media

Xu, K., Wang, F., Wang, H. & Yang, B., Jan 1 2018, Wireless Algorithms, Systems, and Applications - 13th International Conference, WASA 2018, Proceedings. Springer Verlag, p. 521-531 11 p. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); vol. 10874 LNCS).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Scopus citations

An application of the Krasnoselskii theorem to systems of algebraic equations

Wang, H., Wang, M. & Wang, E., Feb 1 2012, In : Journal of Applied Mathematics and Computing. 38, 1-2, p. 585-600 16 p.

Research output: Contribution to journalArticle

4 Scopus citations

An eigenvalue problem for quasilinear systems

Henderson, J. & Wang, H., Jun 4 2007, In : Rocky Mountain Journal of Mathematics. 37, 1, p. 215-228 14 p.

Research output: Contribution to journalArticle

26 Scopus citations

An existence theorem for quasilinear systems

Wang, H., Jun 1 2006, In : Proceedings of the Edinburgh Mathematical Society. 49, 2, p. 505-511 7 p.

Research output: Contribution to journalArticle

9 Scopus citations

An information diffusion model in social networks with carrier compartment and delay

Du, B., Wang, H. & Liu, M., Jun 15 2018, In : Nonlinear Analysis: Modelling and Control. 23, 4, p. 568-582 15 p.

Research output: Contribution to journalArticle

2 Scopus citations

A note on positive periodic solutions of delayed differential equations

Jin, Z. L. & Wang, H., May 1 2010, In : Applied Mathematics Letters. 23, 5, p. 581-584 4 p.

Research output: Contribution to journalArticle

27 Scopus citations

A periodic boundary value problem with vanishing Green's function

Graef, J. R., Kong, L. & Wang, H., Feb 1 2008, In : Applied Mathematics Letters. 21, 2, p. 176-180 5 p.

Research output: Contribution to journalArticle

38 Scopus citations

A spatiotemporal model of twitter information diffusion: An example of egyptian revolution 2011

Kwon, K., Wang, H., Raymond, R. & Xu, W. W., Jul 27 2015, ACM International Conference Proceeding Series. Association for Computing Machinery, Vol. 2015-July. a4

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

A weighted higher-order network analysis of fine particulate matter (PM2.5) transport in Yangtze River Delta

Wang, Y., Wang, H. & Zhang, S., Apr 15 2018, In : Physica A: Statistical Mechanics and its Applications. 496, p. 654-662 9 p.

Research output: Contribution to journalArticle

3 Scopus citations

Bifurcation and control of a delayed diffusive logistic model in online social networks

Zhu, L., Zhao, H. & Wang, H., Sep 11 2014, Proceedings of the 33rd Chinese Control Conference, CCC 2014. Xu, S. & Zhao, Q. (eds.). IEEE Computer Society, p. 2773-2778 6 p. 6897077. (Proceedings of the 33rd Chinese Control Conference, CCC 2014).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

10 Scopus citations

Bifurcations and limit cycles in cytosolic yeast calcium

Fan, G., Huff, R., Muir, J., Nektalova, Z., Kruchowsky, J., Kepler, J. L., Wang, H., Marshall, P. & Solis, F., Apr 1 2018, In : Mathematical Biosciences. 298, p. 58-70 13 p.

Research output: Contribution to journalArticle

Characterizing information diffusion in online social networks with linear diffusive model

Wang, F., Wang, H., Xu, K., Wu, J. & Jia, X., Dec 1 2013, Proceedings - 2013 IEEE 33rd International Conference on Distributed Computing Systems, ICDCS 2013. p. 307-316 10 p. 6681600. (Proceedings - International Conference on Distributed Computing Systems).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

47 Scopus citations

Complex dynamic behavior of a rumor propagation model with spatialoral diffusion terms

Zhu, L., Zhao, H. & Wang, H., Jul 1 2016, In : Information Sciences. 349-350, p. 119-136 18 p.

Research output: Contribution to journalArticle

32 Scopus citations

Convex solutions of boundary value problems

Wang, H., Jun 1 2006, In : Journal of Mathematical Analysis and Applications. 318, 1, p. 246-252 7 p.

Research output: Contribution to journalArticle

12 Scopus citations

Convex solutions of boundary value problems arising from monge-ampère equations

Hu, S. & Wang, H., Nov 1 2006, In : Discrete and Continuous Dynamical Systems. 16, 3, p. 705-720 16 p.

Research output: Contribution to journalArticle

19 Scopus citations

Detecting fake news over online social media via domain reputations and content understanding

Xu, K., Wang, F., Wang, H. & Yang, B., Feb 1 2020, In : Tsinghua Science and Technology. 25, 1, p. 20-27 8 p., 8768083.

Research output: Contribution to journalArticle

2 Scopus citations

Determination of endometrial carcinoma with gene expression based on optimized Elman neural network

Hu, H., Wang, H., Bai, Y. & Liu, M., Jan 15 2019, In : Applied Mathematics and Computation. 341, p. 204-214 11 p.

Research output: Contribution to journalArticle

4 Scopus citations

Diffusive logistic model towards predicting information diffusion in online social networks

Wang, F., Wang, H. & Xu, K., 2012, Proceedings - 32nd IEEE International Conference on Distributed Computing Systems Workshops, ICDCSW 2012. p. 133-139 7 p. 6258147

Research output: Chapter in Book/Report/Conference proceedingConference contribution

73 Scopus citations

Discovering shared interests in online social networks

Wang, F., Xu, K. & Wang, H., 2012, Proceedings - 32nd IEEE International Conference on Distributed Computing Systems Workshops, ICDCSW 2012. p. 163-168 6 p. 6258151

Research output: Chapter in Book/Report/Conference proceedingConference contribution

7 Scopus citations

Dynamics of the impact of Twitter with time delay on the spread of infectious diseases

liu, M., Chang, Y., Wang, H. & Li, B., Jun 1 2018, (Accepted/In press) In : International Journal of Biomathematics.

Research output: Contribution to journalArticle

3 Scopus citations

Eigenvalues, bifurcation and one-sign solutions for the periodic p-laplacian

Dai, G., Ma, R. & Wang, H., Nov 1 2013, In : Communications on Pure and Applied Analysis. 12, 6, p. 2839-2872 34 p.

Research output: Contribution to journalArticle

10 Scopus citations

Enhanced modelling of the glucose–insulin system and its applications in insulin therapies

Wang, H., Li, J. & Kuang, Y., Jan 2009, In : Journal of biological dynamics. 3, 1, p. 22-38 17 p.

Research output: Contribution to journalArticle

Open Access
29 Scopus citations

Exact multiplicity of solutions for discrete second order Neumann boundary value problems

Bai, D., Lian, H. & Wang, H., Dec 1 2015, In : Boundary Value Problems. 2015, 1, p. 1-17 17 p., 229.

Research output: Contribution to journalArticle

1 Scopus citations

Existence, multiplicity, and dependence on a parameter for a periodic boundary value problem

Graef, J. R., Kong, L. & Wang, H., Sep 1 2008, In : Journal of Differential Equations. 245, 5, p. 1185-1197 13 p.

Research output: Contribution to journalArticle

83 Scopus citations

Existence and multiplicity of positive solutions for elliptic systems

Dunninger, D. R. & Wang, H., Nov 1997, In : Nonlinear Analysis, Theory, Methods and Applications. 29, 9, p. 1051-1060 10 p.

Research output: Contribution to journalArticle

66 Scopus citations

Existence and nonexistence of positive solutions for quasilinear systems

Haiyan, W., Oct 16 2006, In : Boundary Value Problems. 2006, 71534.

Research output: Contribution to journalArticle

3 Scopus citations

Front-Like Entire Solutions for Monostable Reaction-Diffusion Systems

Wu, S. L. & Wang, H., Jun 1 2013, In : Journal of Dynamics and Differential Equations. 25, 2, p. 505-533 29 p.

Research output: Contribution to journalArticle

26 Scopus citations

Global bifurcation and positive solution for a class of fully nonlinear problems

Dai, G., Wang, H. & Yang, B., 2015, In : Computers and Mathematics with Applications. 69, 8, p. 771-776 6 p.

Research output: Contribution to journalArticle

6 Scopus citations

Higher-order Network Analysis of Fine Particulate Matter (PM 2.5) Transport in China at City Level

Wang, Y., Wang, H., Chang, S. & Liu, M., Dec 1 2017, In : Scientific Reports. 7, 1, 13236.

Research output: Contribution to journalArticle

4 Scopus citations

Lightweight and informative traffic metrics for data center monitoring

Xu, K., Wang, F. & Wang, H., Jun 1 2012, In : Journal of Network and Systems Management. 20, 2, p. 226-243 18 p.

Research output: Contribution to journalArticle

5 Scopus citations

Mathematical modeling and qualitative analysis of insulin therapies

Wang, H., Li, J. & Kuang, Y., Nov 1 2007, In : Mathematical Biosciences. 210, 1, p. 17-33 17 p.

Research output: Contribution to journalArticle

38 Scopus citations

Modeling boyciana-fish-human interaction with partial differential algebraic equations

Jiang, Y., Zhang, Q. & Wang, H., Jul 1 2016, In : Mathematical Biosciences. 277, p. 141-152 12 p.

Research output: Contribution to journalArticle

1 Scopus citations

Modeling flu trends with real-time geo-tagged Twitter data streams

Chon, J., Raymond, R., Wang, H. & Wang, F., 2015, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Verlag, Vol. 9204. p. 60-69 10 p. (Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics); vol. 9204).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Scopus citations

Multiplicity of positive radial solutions for an elliptic system on an annulus

Dunninger, D. R. & Wang, H., Nov 2000, In : Nonlinear Analysis, Theory, Methods and Applications. 42, 5, p. 803-811 9 p.

Research output: Contribution to journalArticle

69 Scopus citations

Nonconstant radial positive solutions of elliptic systems with Neumann boundary conditions

Ma, R., Chen, T. & Wang, H., Feb 3 2016, (Accepted/In press) In : Journal of Mathematical Analysis and Applications.

Research output: Contribution to journalArticle

1 Scopus citations

Nonlinear eigenvalue problems for quasilinear systems

Henderson, J. & Wang, H., Jun 1 2005, In : Computers and Mathematics with Applications. 49, 11-12, p. 1941-1949 9 p.

Research output: Contribution to journalArticle

34 Scopus citations

Nonnegative solutions of a class of systems of algebraic equations

Gao, T., Wang, H. & Wu, M., Jun 1 2014, In : Dynamic Systems and Applications. 23, 2-3, p. 211-220 10 p.

Research output: Contribution to journalArticle

2 Scopus citations

Nontrivial solutions for p-Laplacian systems

Hai, D. D. & Wang, H., Jun 1 2007, In : Journal of Mathematical Analysis and Applications. 330, 1, p. 186-194 9 p.

Research output: Contribution to journalArticle

18 Scopus citations

On positive solutions of some nonlinear fourth-order beam equations

Bai, Z. & Wang, H., Jun 15 2002, In : Journal of Mathematical Analysis and Applications. 270, 2, p. 357-368 12 p.

Research output: Contribution to journalArticle

184 Scopus citations

On the Existence of Positive Solutions for Semilinear Elliptic Equations in the Annulus

Wang, H., Apr 1 1994, In : Journal of Differential Equations. 109, 1, p. 1-7 7 p.

Research output: Contribution to journalArticle

188 Scopus citations

On the Existence of Positive Solutions of Fourth-Order Ordinary Differential Equations

Ruyun, M. & Wang, H., Jan 1 1995, In : Applicable Analysis. 59, 1-4, p. 225-231 7 p.

Research output: Contribution to journalArticle

161 Scopus citations

On the existence of positive solutions of ordinaryd ifferentiale quations

Erbe, L. H. & Wang, H., 1994, In : Proceedings of the American Mathematical Society. 120, 3, p. 743-748 6 p.

Research output: Contribution to journalArticle

453 Scopus citations

On the existence of traveling waves for delayed reaction-diffusion equations

Wang, H., Aug 1 2009, In : Journal of Differential Equations. 247, 3, p. 887-905 19 p.

Research output: Contribution to journalArticle

45 Scopus citations

On the number of positive solutions of elliptic systems

O'Regan, D. & Wang, H., Sep 18 2007, In : Mathematische Nachrichten. 280, 12, p. 1417-1430 14 p.

Research output: Contribution to journalArticle

10 Scopus citations

On the number of positive solutions of nonlinear systems

Wang, H., May 1 2003, In : Journal of Mathematical Analysis and Applications. 281, 1, p. 287-306 20 p.

Research output: Contribution to journalArticle

Open Access
160 Scopus citations

On the structure of positive radial solutions for quasilinear equations in annular domains

Wang, H., Dec 1 2003, In : Advances in Differential Equations. 8, 1, p. 111-128 18 p.

Research output: Contribution to journalArticle

26 Scopus citations

Partial differential equation modeling of malware propagation in social networks with mixed delays

Du, B. & Wang, H., Jan 1 2018, (Accepted/In press) In : Computers and Mathematics with Applications.

Research output: Contribution to journalArticle

5 Scopus citations

Partial differential equation modeling of rumor propagation in complex networks with higher order of organization

Zhu, L., Zhao, H. & Wang, H., May 1 2019, In : Chaos. 29, 5, 0531061.

Research output: Contribution to journalArticle

Open Access
7 Scopus citations

Partial differential equations with Robin boundary condition in online social networks

Dai, G., Ma, R., Wang, H., Wang, F. & Xu, K., Aug 1 2015, In : Discrete and Continuous Dynamical Systems - Series B. 20, 6, p. 1609-1624 16 p.

Research output: Contribution to journalArticle

7 Scopus citations